Stopping Neurontin and Oxycontin

OncoLink
Ultima Vez Modificado:: 8 de junio de 2012

Question:

My pain is improving. I am on neurontin and oxycontin. How do I stop them- slowly, one at a time, etc?

Answer:

Erin McMenamin MSN, CRNP, Oncology Nurse Practitioner on the Head & Neck Cancer Team at Penn Medicine, responds:

If your pain is decreasing, you should talk to the doctor/nurse about decreasing the opioid (oxycodone) first, then the Neurontin once off all opioids. The Neurontin is used to decrease the need for opioids by decreasing the nerve pain associated with the sores caused by treatment.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Head and Neck Cancer Q&A Webchat transcript.

Palabras clave

Haga clic en cualquiera de estos términos para más artículos relacionados

Frequently Asked Questions


A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Manténgase informado con las últimas informaciones de OncoLink!   Subscribe to OncoLink eNews
View our newsletter archives